# SDR SWIA202265634

- Difficulty date: May 5, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000610
- Aircraft time: 13,372 hours, 9,891 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP TRACK 1A HAS DEPTH LOSS TO THE UPPER RAIL WITH MAX MATERIAL LOSS OF .9MM CALIPER TC2-7153 DUE 11-18-22   (C CHECK RO 5/19/22)    REMOVED AND REPLACED LH FLAP TRACK 1A RAIL SEE CONTINUATION CARD FOR WORK ACCOMPLISHED
